# SDR RAIA201905140001

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 41,968 hours, 26,089 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR INDICATION READ OPEN IN FLIGHT. CREW COULD NOT MAINTAIN CABIN PRESSURE. CHECKED INDICATION SWITCH IN CARGO DOOR. FOUND NO DISCREPANCIES. SUSPECT VENT PANEL ON CARGO DOOR NOT CLOSED PROPERLY. C/W PRESSURIZATION CHECK. OPS CHECK GOOD AND DOOR SHOWED CLOSED THROUGH OUT TEST.
